My husband was dianosed with type 2 diabetes almost 2 years ago. He has no family history and was only slightly overweight. In the beginning he got his sugar under control. after about 8 months nothing helped. He now weighs around 155 and eats continually. I have trouble getting him to the doctor. He has always had pretty bad breath in the mornings but more recently, his breath smells like vomit early into the night. Is this a sign of a greater problem?
Your husband certainly should be followed up by hs doctor soon, especially if you think that his diabetes control is becoming poor. The worsening bad breath can be a sign of many things, come of which may not be related to diabetes at all, but may. Be sure that he has kept all dental appointments because gum disease is a problem esp in folks with diabetes. Speak to his doctor soon.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.